Tinnitus

Well today I had an mri...on my head..it was ok really didn't phase me at all...hoping this will prove that the inflammation from my psa...causes me to have tinnitus...funny that when I'm on prednisolone I don't have it...I can't take ibuprofen or aspirin as asthmatic...roll on the 13th July when I start on mtx..hoping that will make a difference...will let you know...xxxx

3 Replies

oldestnewest
  • Hi eileen02 I really hope mix works for u,I never had any but I saw on this forum many people had very good results with it(mtx).so hope it will be ur case too.wish u very best

  • Eileen01 sorry

  • I too hope Mtx helps a lot. It always did make me feel a whole lot better. But it didn't reduce swelling so I now take Humira as well.

    If PsA is actually giving you tinnitus, I wonder whether that will help you meet the criteria for biologics? The guidelines specify that you have to have 2 or more swollen / tender joints and to have 'failed' 2 DMARDs (e.g. Mtx, Sulfasalazine, Leflunomide etc.) But with a troubling condition like tinnitus perhaps patients can be fast-tracked .... not sure about that. I suppose I'm thinking that if steroids helped your tinnitus then it would be reasonable to think that the most effective long-term drugs should do so to.

    Please do let us know results of the MRI and how you get on with Mtx. I don't have tinnitus but I do get ear infections which I personally think are linked to PsA.

You may also like...